MAUDE Adverse Event Report: Medtronic Europe Sarl Cobalt¿ XT DR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Europe Sarl Cobalt¿ XT DR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDPA2D1
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Misconnection (1399); Unstable Capture Threshold (3269); Unstable Impedance (4085)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered an alert for rv tip to coil high impedance for a period of time, then impedance of dropped to nominal measurements per the current electrograms (egm).It was also noticed rv threshold had dropped.The rv lead also exhibited a spike and high rv defibrillation impedance, and varying pacing impedance.   additionally, it was noted that during a device generator change out, the physician had a difficult time seating the rv coil into the device header.  a chest x-ray was performed and physician concluded that the x-ray looked okay.  additionally, a healthcare professional concluded nothing pertinent to patient's current status.A device check revealed rv lead, steady, solid impedance and threshold.  pocket manipulation was performed that was unable to create noise. it was further reported that the patient was hospitalized for recurrent syncopal episodes.Review of the remote transmission showed a continuation of high pacing and rv coil impedances on the rv lead.Lead noise was visible with movement and rv coil impedance was variable since the device generator change.A lead revision was scheduled.During the procedure, it was noted that the rv coil lead pin was not properly seated in the implantable cardioverter defibrillator (icd) header.The rv coil lead pin was re-seated in the header.The icd and rv lead remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 693558 lead implanted: (b)(6)-2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Cobalt¿ XT DR MRI SureScan¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50121936
Report Number9614453-2026-03114
Device Sequence Number13363173
Product Code LWS
UDI-Device Identifier00763000178338
UDI-Public(01)00763000178338(17)270414(20)02
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDDPA2D1
Device Catalogue NumberDDPA2D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by ManufacturerNot provided
09/26/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/19/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight152 LB